MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH INNOVANCE HEPARIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH INNOVANCE HEPARIN
Model Number INNOVANCE HEPARIN
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center (ccc).Customer stated one vial of innovance heparin reagent was found to be broken.There was no damage to the outer box and other vials.There have been no other complaints regarding broken vials of innovance heparin reagent.Damage to the vial during shipping, damage during the filling and packaging process, and damage due to customer handling and storage all cannot be ruled out as potential causes of the event.The cause of the event is unknown.The reagent is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
A lab technician cut their finger on a broken vial of innovance heparin reagent while opening the outer box of the innovance heparin reagent kit.The lab technician washed out the cut for 10 minutes with water.No medical intervention was required.There are no known reports of adverse health consequences due to this event.

Brand Name
INNOVANCE HEPARIN
Common Device Name
INNOVANCE HEPARIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring-str. 76
marburg, D-350 41
GM  D-35041
MDR Report Key12143309
Report Number9610806-2021-00052
Device Sequence Number4198937
Product Code KFF
UDI-Device Identifier00842768017438
UDI-Public00842768017438
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K162540
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2023
Device Model NumberINNOVANCE HEPARIN
Device Catalogue Number10873535
Device Lot Number554049
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/14/2021
Initial Report FDA Received Date07/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1